# SDR 7C7A2017082600335

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 36,712 hours, 39,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Part serial: 2214
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT DOOR LIGHT INOPERATIVE, REMOVED AND REPLACED BATTERY POWER SUPPLY BOX
